# SDR EIAA98029

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 2340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, FLOOR SUPPORT CORROSION BS 2340 AT ABL 32.  FLOORBEAM AND FLOOR SUPPORT REPAIRED IAW SRM 51-40-4 FIG 1.  (M)
